Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The holomorphic Lefschetz formula


Authors: Domingo Toledo and Yue Lin L. Tong
Journal: Bull. Amer. Math. Soc. 81 (1975), 1133-1135
MSC (1970): Primary 14B15, 32C10, 58G10
DOI: https://doi.org/10.1090/S0002-9904-1975-13954-1
MathSciNet review: 0404677
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14B15, 32C10, 58G10

Retrieve articles in all journals with MSC (1970): 14B15, 32C10, 58G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13954-1